Alert archive / New York / Snow Squall Warnings in 2019
Snow Squall Warning 6, NWS Buffalo, NY
NWS Buffalo, NY issued this snow squall warning at Feb 13, 2019, 4:39 PM EST for 6 counties in New York. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 13, 2019, 4:39 PM EST (21:39 UTC)
- Expired
- Feb 13, 2019, 5:45 PM EST
- In force
- 66 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
Counties Erie County, NY, Genesee County, NY, Monroe County, NY, Niagara County, NY, Orleans County, NY, Wayne County, NY
The radar
The Buffalo radar (KBUF), 34 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.7 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
058
WWUS51 KBUF 132144
SQWBUF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Snow Squall Warning
National Weather Service Buffalo NY
439 PM EST Wed Feb 13 2019
NYC029-037-055-063-073-117-132245-
/O.NEW.KBUF.SQ.W.0006.190213T2139Z-190213T2245Z/
Wayne NY-Erie NY-Niagara NY-Orleans NY-Monroe NY-Genesee NY-
439 PM EST Wed Feb 13 2019
The National Weather Service in Buffalo has issued a
* Snow Squall Warning for...
Northwestern Wayne County in western New York...
Northeastern Erie County in western New York...
Niagara County in western New York...
Orleans County in western New York...
Central Monroe County in western New York...
Genesee County in western New York...
* Until 545 PM EST.
* At 439 PM EST, a dangerous snow squall was located along a line
extending from near Hilton to North Tonawanda, moving east at 40
mph. A second snow squall was located along a line extending from
the northern shore of Lake Erie to Lancaster, moving north at 35
mph.
HAZARD...Whiteout conditions. Zero visibility in snow and blowing
snow. Wind gusts greater than 30 mph.
SOURCE...Radar indicated.
IMPACT...Dangerous life-threatening travel.
* This includes Interstate 90 between exits 55 and 47.
Locations impacted include...
Buffalo, Rochester, Greece, Cheektowaga, Irondequoit, Niagara Falls,
West Seneca, North Tonawanda, Clarence and Chili.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Consider avoiding or delaying travel until the snow squall passes
your location. If you must travel, use extra caution and allow extra
time. Rapid changes in visibility and slick road conditions may lead
to accidents.
&&
LAT...LON 4342 7838 4339 7775 4328 7754 4333 7723
4330 7696 4277 7891 4284 7893 4293 7891
4299 7901 4306 7900 4308 7908 4315 7904
4329 7908
TIME...MOT...LOC 2139Z 266DEG 32KT 4334 7786 4302 7884
$$
HSKWhat forecasters said that day
The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this snow squall warning went out at Feb 13, 4:07 PM EST, 32 minutes earlier.
Area forecast discussion, Feb 13, 4:07 PM EST, 32 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
407 PM EST Wed Feb 13 2019
.SYNOPSIS...
A slow moving storm system will finally begin to move east tonight,
but not before dragging some lake effect snow across the region. The
heaviest snows will be east of Lake Ontario, but numerous snow
showers and blowing snow will continue across much of the remainder
of Western and Central New York into this evening with minimal
accumulations. A surface ridge will move across the region on
Thursday and provide the area with a period of dry weather. The next
cold front will bring more rain and snow showers Thursday night into
Friday.
&&
.NEAR TERM /THROUGH THURSDAY/...
An upper level trough will move across southern Ontario province
late this afternoon and early evening. Moisture from this
combined with lake enhancement will result a period of moderate
to heavy snows across western New York during this period. At 4
p.m. radar shows a snow squall line developing along the
southern fringe of this shortwave which will move through the
Buffalo and Rochester metro areas over the next couple hours.
This, along will blowing snow will result in localized whiteout
conditions as it moves through. Even outside of this, winds
gusting 40 to 50 mph will result in blowing snow which will
lower visibility below a half mile. Even thought this will only
bring 1-2 inches of snow, the impact will be significant due to
the timing. The band will push south of I-90 shortly after dark,
and weaken as the shortwave moves away. A Winter Weather
Advisory remains in effect for western New York for the
combination of snow and blowing snow. By late this evening,
snow rates will diminish considerably across western New York.
Lake effect east of Lake Ontario...Cold air advection will continue
as it moves east however with westerly flow providing a long fetch
for lake effect development east of Lake Ontario overnight. The
beginnings of the band are already starting to organize this
afternoon and will continue to coalesce into a single band this
evening, heading south across Watertown and then the Tug Hill
Plateau before settling over the southeast shoreline over mainly
Oswego County. The southern edge of the band should hug the
shoreline and may have impacts on NE Wayne County but more likely
Northern Cayuga County. New/modified Winter Storm Warnings have
been issued with a focus on this lake band, which should drop as
much as 18" inches in the heart of the band overnight and Thursday
morning, with the usual lower amounts just to the south. This band
should quickly fall apart Thursday morning as warm air advection
moves in together with an upper level ridge and corresponding
subsidence.
Thursday should provide the region with a short respite from the
active weather pattern, although the next system will already be
approaching from the west. Some of the models bring in a "wing" of
precipitation with the stronger warm air advection. Suspect this is
overdone with dry air near the surface. Therefore will keep the
forecast dry through Thursday with only increasing/returning cloud
cover.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
Thursday night and Friday, the next round of northern stream energy
will dive southeast from the northern Plains late Thursday. Weak
surface low development looks to initially occur across the
upper Midwest, before deepening to around 992 mb as it tracks
east and phases over the upper Great Lakes Thursday night. With
the track of the low well to the north of our region, a
strengthening low-level southwesterly flow will push 850 mb
temperatures back to near 0C. The strong southwesterly flow
will allow temperatures to remain or climb into the upper 30s to
even lower 40s Thursday night. As the associated precipitation
shield overspreads the region from west to east, the milder
boundary layer will result in rain showers for most areas. There
may be a brief wintry mix at the onset of the precipitation
with some potential for evaporative cooling.
The system cold front will push east across the area early in the
day Friday, with a sharp dry slot pushing into the area bringing an
end to most of the synoptic scale precipitation. Any precipitation
ahead of the cold front Friday morning will continue to be in the
form of rain. Colder air rushing in behind the front, will bring
some lake response east and northeast of the lakes, with some minor
accumulations possible. Temperatures will drop through the 30s and
into the 20s by evening. It will turn quite windy behind the cold
front, with gusts up to 40 mph in the typical windy lake plain
locations northeast of Lakes Erie and Ontario, and 30-35 mph
elsewhere.
A few wrap around snow showers will continue Friday night. Lake
effect snow will also continue. East of Lake Erie this should be
minor given the extensive ice cover on the lake and more marginal
synoptic scale moisture and support. There could be a more
pronounced lake band east of Lake Ontario with stronger synoptic
scale ascent and deeper moisture available. This may bring at least
several inches of accumulation focused on the Tug Hill region, with
some potential for headline worthy snows.
Light lake effect snow showers may continue into Saturday morning
southeast of Lake Ontario before high pressure and drier air brings
an end to the lake response. Colder air will become entrenched
across the eastern Great Lakes again, with highs in the mid to upper
20s Saturday and lows in the teens Saturday night, and even single
digits for the North Country.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A seasonable late winter pattern will continue through early next
week with a broad longwave trough established across much of the
northern tier of the US. A relatively weak synoptic scale wave is
forecast to move from the Ohio Valley to the Mid Atlantic Sunday
night and early Monday. A shield of light snow to the north of this
low track may impact our region Sunday night into Monday. Marginally
cold northerly flow in the wake of this system may support a few
lingering lake effect and upslope snow showers on Monday.
Surface high pressure will then build into the eastern Great Lakes
and New England Monday night and Tuesday, with a period of mainly
dry weather. Temperatures will be just a little below average
through the period, with highs generally in the 20s and lows in the
teens (single digits North Country).
The next chance for some snow may come on Wednesday as low pressure
moves up along the Mid Atlantic coast and the northern portion of
the precipitation shield reaches north into the region.
&&
.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
The combination of lake effect snow and blowing snow has
significantly lowered visibly across much of the area,
especially northeast of the lakes. This is due to moisture
enhancement from a shortwave and lake enhancement. Generally
poor conditions will persist at through 03Z and then improve as
the night goes on with the departure of the shortwave. There
also is a snow squall line approaching KIAG/KBUF which will
bring about an hour of heavy snow (1/4SM visibility) between
21Z-23Z. Meanwhile the heavy snow off Lake Ontario will slide
south of KART late this evening.
Other areas will see gradually improving conditions from brief
periods IFR to MVFR and eventually VFR. Expect mainly VFR
conditions on Thursday.
Outlook...
Thursday night and Friday...Deterioration to MVFR/IFR in
rain and snow showers.
Friday night...IFR in areas of lake effect snow east of the
lakes... otherwise MVFR/VFR.
Saturday...Lingering areas of lake effect snow/IFR southeast of
Lake Ontario...otherwise mainly VFR.
Sunday...VFR/MVFR with a chance of snow showers south of Lake
Ontario.
Monday...MVFR with a weak system moving across the region.
&&
.MARINE...
West-southwesterly to westerly gales will impact the Lower Great
Lakes into tonight as low pressure pushes northeastward across
Southern Ontario and Quebec...with winds and waves then relaxing
later tonight and Thursday as high pressure builds eastward across
the region. Increasing southwesterlies and westerlies will then
return Thursday night and Friday as the next cold front approaches
and crosses the Lower Great Lakes.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Winter Weather Advisory until 1 AM EST Thursday for NYZ001>003-
010>013-019>021-085.
Wind Advisory until 10 PM EST this evening for NYZ001>003-
010>012-019-020-085.
Winter Storm Warning until 4 AM EST Thursday for NYZ007-008.
Winter Storm Warning until 10 AM EST Thursday for NYZ006.
Winter Storm Warning from 10 PM this evening to 10 AM EST
Thursday for NYZ005.
MARINE...Small Craft Advisory until 4 AM EST Thursday for LEZ020.
Gale Warning until 10 PM EST this evening for LEZ040-041.
Small Craft Advisory until 4 AM EST Thursday for
LOZ030.
Gale Warning until 4 AM EST Thursday for LOZ042>045-
062>065.
&&
SYNOPSIS...Zaff
NEAR TERM...Apffel/Zaff
SHORT TERM...Hitchcock/TMA
LONG TERM...Hitchcock/TMA
AVIATION...Apffel/Zaff
MARINE...JJR/ZaffHazardous weather outlook, Feb 13, 2:46 PM EST, 1 hour 53 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 246 PM EST Wed Feb 13 2019 NYZ013-021-142000- Livingston-Allegany- 246 PM EST Wed Feb 13 2019 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST THURSDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001>003-010>012-019-020-085-142000- Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Chautauqua- Cattaraugus-Southern Erie- 246 PM EST Wed Feb 13 2019 ...WIND ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 AM EST THURSDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Wind Advisory. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ004-014-142000- Wayne-Ontario- 246 PM EST Wed Feb 13 2019 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ005-142000- Northern Cayuga- 246 PM EST Wed Feb 13 2019 ...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST THURSDAY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-008-142000- Jefferson-Lewis- 246 PM EST Wed Feb 13 2019 ...WINTER STORM WARNING IN EFFECT UNTIL 4 AM EST THURSDAY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Another round of lake effect snow is expected east of Lake Ontario Friday and Friday night with moderate accumulations possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006-142000- Oswego- 246 PM EST Wed Feb 13 2019 ...WINTER STORM WARNING IN EFFECT UNTIL 10 AM EST THURSDAY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. Another round of lake effect snow is expected east of Lake Ontario Friday and Friday night with moderate accumulations possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-LOZ030-142000- Upper Niagara River and Buffalo Harbor-Lower Niagara River- 246 PM EST Wed Feb 13 2019 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ040-041-142000- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 246 PM EST Wed Feb 13 2019 ...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for portions of Lake Erie. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ042>045-062>065-142000- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 246 PM EST Wed Feb 13 2019 ...GALE WARNING IN EFFECT UNTIL 4 AM EST THURSDAY... This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf SLZ022-024-142000- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 246 PM EST Wed Feb 13 2019 This Hazardous Weather Outlook is for the New York waters of the Saint Lawrence River. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Local storm report, Feb 13, 10:46 AM EST, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1046 AM EST WED FEB 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FREEZING RAIN 3 W PORT BAY 43.29N 76.90W
02/13/2019 E0.06 INCH WAYNE NY TRAINED SPOTTER
&&
EVENT NUMBER BUF1900829
ZAFFLocal storm report, Feb 13, 11:06 AM EST, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1106 AM EST WED FEB 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW BENNETTS BRIDGE 43.52N 75.95W
02/13/2019 M4.0 INCH OSWEGO NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW 8 N REDFIELD 43.64N 75.88W
02/13/2019 M5.8 INCH OSWEGO NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0800 AM SNOW SE MINETTO 43.40N 76.48W
02/13/2019 M4.3 INCH OSWEGO NY COCORAHS
24-HOUR SNOWFALL.
0800 AM SNOW HONEOYE 42.79N 77.51W
02/13/2019 M4.0 INCH ONTARIO NY CO-OP OBSERVER
24-HOUR SNOWFALL.
&&
EVENT NUMBER BUF1900830
EVENT NUMBER BUF1900831
EVENT NUMBER BUF1900832
EVENT NUMBER BUF1900833
DPKLocal storm report, Feb 13, 12:52 PM EST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1252 PM EST WED FEB 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FREEZING RAIN 2 SSE PALERMO 43.33N 76.27W
02/13/2019 M0.30 INCH OSWEGO NY CO-OP OBSERVER
ACCUMULATED ICE OVER THE LAST 24 HOURS.
0600 AM SNOW 2 SSE PALERMO 43.33N 76.27W
02/13/2019 M3.7 INCH OSWEGO NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0600 AM SNOW CHASES LAKE 43.76N 75.30W
02/13/2019 M4.0 INCH LEWIS NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW 3 W WYOMING 42.82N 78.15W
02/13/2019 M5.0 INCH WYOMING NY CO-OP OBSERVER
24-HOUR SNOWFALL.
&&
EVENT NUMBER BUF1900834
EVENT NUMBER BUF1900835
EVENT NUMBER BUF1900836
EVENT NUMBER BUF1900837
DPKSpecial weather statement, Feb 13, 1:48 PM EST, 2 hours 51 minutes before
Special Weather Statement National Weather Service Buffalo NY 148 PM EST Wed Feb 13 2019 NYZ001-002-010-011-132200- Niagara-Orleans-Northern Erie-Genesee- Including the cities of Niagara Falls, Medina, Buffalo, and Batavia 148 PM EST Wed Feb 13 2019 ...AREAS OF SNOW AND BLOWING SNOW WILL REDUCE VISIBILITY ACROSS THE NIAGARA FRONTIER AT TIMES THROUGH THE EVENING COMMUTE... Scattered moderate to heavy snow showers will continue to traverse across the Niagara Frontier right through the evening commute. The combination of snow and blowing snow within these snow showers with winds gusting to 50 MPH may briefly reduce visibility down as low as a quarter mile at times. Drivers are urged to be alert for rapidly changing driving conditions over a very short distance. Please leave extra time to reach your destination. NYZ012-019-020-085-132200- Wyoming-Chautauqua-Cattaraugus-Southern Erie- Including the cities of Warsaw, Jamestown, Olean, Orchard Park, and Springville 148 PM EST Wed Feb 13 2019 ...AREAS OF SNOW AND BLOWING SNOW WILL REDUCE VISIBILITY ACROSS THE WESTERN SOUTHERN TIER AT TIMES THROUGH THE EVENING COMMUTE... Scattered moderate to heavy snow showers will continue to traverse across the western Southern Tier right through the evening commute. The combination of snow and blowing snow within these snow showers with winds gusting to 50 MPH may briefly reduce visibility down as low as a quarter mile at times. Drivers are urged to be alert for rapidly changing driving conditions over a very short distance. Please leave extra time to reach your destination. JM
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 3:43 AM EST | Winter Weather Advisory | BUF | Allegany, Cattaraugus, Cayuga, Chautauqua, Erie, Genesee and 5 more | 24 hr |
| Feb 13, 3:51 PM EST | Snow Squall Warning | BUF | Erie, Genesee, Monroe, Niagara, Orleans | 54 min |
| Feb 13, 5:38 PM EST | Snow Squall Warning | BUF | Livingston, Monroe, Ontario, Wayne | 52 min |
Nearby
Snow Squall Warnings in New York, 2019Every snow squall warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.